On p-adic gamma function related to q-Daehee polynomials and numbers


  • Ugur Duran Iskenderun Technical University
  • M. Açikgöz University of Gaziantep.




p-adic numbers, p-adic gamma function, p-adic Euler constant, Mahler expansion, q-Daehee polynomials, Stirling numbers of the first kind


In this paper, we investigate p-adic q-integral (q-Volkenborn integral) on of p-adic gamma function via their Mahler expansions. We also derived two -Volkenborn integrals of p-adic gamma function in terms of q-Daehee polynomials and numbers and q-Daehee polynomials and numbers of the second kind. Moreover, we discover q-Volkenborn integral of the derivative of p-adic gamma function. We acquire the relationship between the p-adic gamma function and Stirling numbers of the first kind. We finally develop a novel and interesting representation for the p -adic Euler constant by means of the q-Daehee polynomials and numbers.

Author Biography

M. Açikgöz, University of Gaziantep.

Dept. of Mathematics.


S. Araci, E. Ağyüz and M. Acikgoz, “On a q-analog of some numbers and polynomials”, Journal of inequalities and applications, vol. 2015, Article ID 19, 2015, doi: 10.1186/s13660-014-0542-y.

J. Diamond, “The p-adic log gamma function and p-adic Euler constant”, Transactions of the american mathematical society, vol. 233, pp. 321-337, 1977, doi: 10.1090/S0002-9947-1977-0498503-9.

U. Duran and M. Acikgoz, “Novel identities of symmetry for Carlitz’s twisted q-Bernoulli polynomials under S4”, International journal of pure and applied mathematics, vol. 109, no. 3, pp. 673-680, 2016, doi: 10.12732/ijpam.v109i3.15.

Ö. Havare and H. Menken, “On the Volkenborn integral of the q-extension of the p-adic gamma function”, Journal of mathematical analysis, vol. 8, no. 2, pp. 64-72, 2017.

Ö. Havare and H. Menken, “Some properties of the p-adic log gamma function”, J. Math. Anal., vol. 7, no. 2, pp. 26-32, 2016.

Ö. Havare and H. Menken, “The Volkenborn integral of the p-adic gamma function”, International journal of advanced and applied sciences, vol. 5, no. 2, pp. 56-59, 2018, doi: 10.21833/ijaas.2018.02.009.

Ö. Havare and H. Menken, “A note on the p-adic gamma function and q-Changhee polynomials”, Journal of mathematics and computer science, vol. 18, no. 1, pp. 11-17, 2018, doi: 10.22436/jmcs.018.01.02.

Y. Kim, “q-analogues of p-adic gamma functions and p-adic Euler constants”, Communications of the korean mathematical society, vol. 13, no. 4, pp. 735-741, 1998.

T. Kim, S. Lee, T. Mansour and J. Seo, “A note on q-Daehee polynomials and numbers”, Advanced studies in contemporary mathematics, vol. 24, no. 2, pp. 155-160, 2014. [On line]. Available: https://bit.ly/32tADfa

T. Kim, “q-Volkenborn integration”, Russian journal of mathematical physics, vol. 9, no. 3, pp. 288-299, 2002.

D. Kim and T. Kim, “Daehee numbers and polynomials”, Applied mathematical sciences, vol. 7, no. 120, pp. 5969-5976, 2013, doi: 10.12988/ams.2013.39535.

N. Koblitz, P-adic numbers, p-adic analysis, and zeta-functions, vol. 58. New York, NY: Springer, 1977. doi: 10.1007/978-1-4612-1112-9.

K. Mahler, “An interpolation series for continuous functions of a p-adic variable”, Journal für die reine und angewandte mathematik, vol. 1958, no. 199, pp. 23-34, 1958, doi: 10.1515/crll.1958.199.23.

H. Menken and A. Körükçü, “Some properties of the q-extension of the p-adic gamma function”, Abstract and applied analysis, vol. 2013, Article ID 176470, 2013, doi: 10.1155/2013/176470.

Y. Morita, “A p-adic analogue of the Γ-function”, Journal of the faculty of science. Section I A, vol. 22, no. 2, pp. 255-266, 1975.

A. Robert, A course in p-adic analysis, vol. 198. New York, NY: Springer, 2000, doi: 10.1007/978-1-4757-3254-2.

E. Sen, M. Acikgoz and S. Araci, “q-Hardy-Littlewood-type maximal operator with weight related to fermionic p-Adic q-integral on Zp”, Turkish journal of analysis and number theory, vol. 1, no. 1, pp. 4-8, 2013, doi: 10.12691/tjant-1-1-3.

W. Schikhof, Ultrametric calculus, vol. 4. Cambridge: Cambridge University Press, 1984.



How to Cite

U. Duran and M. Açikgöz, “On p-adic gamma function related to q-Daehee polynomials and numbers”, Proyecciones (Antofagasta, On line), vol. 38, no. 4, pp. 799-810, Oct. 2019.